# SDR DALA2024082108315

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION SEAT TRACK -Y765 LOCATED FROM FR12 TO FR24 FWD GALLEY AREA.   REPLACED SEAT TRACK -Y765 LOCATED FROM FR12 TO FR24 FWD GALLEY AREA AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0513290)
